O-joung Kwon
Title
Cited by
Cited by
Year
Neighborhood complexity and kernelization for nowhere dense classes of graphs
K Eickmeyer, AC Giannopoulou, S Kreutzer, O Kwon, M Pilipczuk, ...
arXiv preprint arXiv:1612.08197, 2016
362016
Excluded vertex-minors for graphs of linear rank-width at most k
J Jeong, O Kwon, S Oum
European Journal of Combinatorics 41, 242-257, 2014
222014
A width parameter useful for chordal and co-comparability graphs
DY Kang, O Kwon, TJF Strømme, JA Telle
Theoretical Computer Science 704, 1-17, 2017
212017
Mim-width II. The feedback vertex set problem
L Jaffke, O Kwon, JA Telle
Algorithmica 82 (1), 118-145, 2020
182020
Erdős-Pósa property of chordless cycles and its applications
EJ Kim, O Kwon
Journal of Combinatorial Theory, Series B 145, 65-112, 2020
172020
Mim-width III. Graph powers and generalized distance domination problems
L Jaffke, O Kwon, TJF Strømme, JA Telle
Theoretical Computer Science 796, 216-236, 2019
162019
A unified polynomial-time algorithm for feedback vertex set on graphs of bounded mim-width
L Jaffke, O Kwon, JA Telle
arXiv preprint arXiv:1710.07148, 2017
162017
Mim-width I. Induced path problems
L Jaffke, O Kwon, JA Telle
Discrete Applied Mathematics 278, 153-168, 2020
152020
Polynomial-time algorithms for the longest induced path and induced disjoint paths problems on graphs of bounded mim-width
L Jaffke, O Kwon, JA Telle
arXiv preprint arXiv:1708.04536, 2017
142017
On low rank-width colorings
O Kwon, M Pilipczuk, S Siebertz
European Journal of Combinatorics 83, 103002, 2020
132020
Linear rank-width of distance-hereditary graphs I. A polynomial-time algorithm
I Adler, MM Kanté, O Kwon
Algorithmica 78 (1), 342-377, 2017
132017
Generalized feedback vertex set problems on bounded-treewidth graphs: chordality is the key to single-exponential parameterized algorithms
É Bonnet, N Brettell, O Kwon, D Marx
Algorithmica 81 (10), 3890-3935, 2019
122019
A polynomial kernel for block graph deletion
EJ Kim, O Kwon
Algorithmica 79 (1), 251-270, 2017
122017
Graphs of small rank-width are pivot-minors of graphs of small tree-width
O Kwon, S Oum
Discrete Applied Mathematics 168, 108-118, 2014
122014
A polynomial kernel for distance-hereditary vertex deletion
EJ Kim, O Kwon
Algorithmica, 1-46, 2021
112021
Branch-depth: Generalizing tree-depth of graphs
M DeVos, O Kwon, S Oum
European Journal of Combinatorics 90, 103186, 2020
102020
The grid theorem for vertex-minors
J Geelen, O Kwon, R McCarty, P Wollan
Journal of Combinatorial Theory, Series B, 2020
102020
Classes of graphs with no long cycle as a vertex-minor are polynomially χ-bounded
R Kim, O Kwon, S Oum, V Sivaraman
Journal of Combinatorial Theory, Series B 140, 372-386, 2020
102020
Unavoidable vertex-minors in large prime graphs
O Kwon, S Oum
European Journal of Combinatorics 41, 100-127, 2014
102014
An optimal XP algorithm for hamiltonian cycle on graphs of bounded clique-width
B Bergougnoux, MM Kanté, O Kwon
Algorithmica 82 (6), 1654-1674, 2020
92020
The system can't perform the operation now. Try again later.
Articles 1–20